# SDR DHL98702003

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT PRESSURIZATION FOUND FWD  ENTRY DOOR LOWER FWD GATE DAMAGED AND SEAL LEAKING.  REMOVED AND REPLACED LOWER GATE PER MM 52-11-71.  LP 125348.
